We prove quasi-monotonicity formulas for classical obstacle-type problems with energies being the sum of a quadratic form with Lipschitz coefficients, and a Hölder continuous linear term.With the help of those formulas we are able to carry out the full analysis of the regularity of free-boundary points following the approaches by Caffarelli (J Fourier Anal Appl 4(4–5), 383–402, 1998), Monneau (J Geom Anal 13(2), 359–389, 2003), and Weiss (Invent Math 138(1), 23–50, 1999).

Monotonicity formulas for obstacle problems with Lipschitz coefficients

GELLI, MARIA STELLA;
2015

Abstract

We prove quasi-monotonicity formulas for classical obstacle-type problems with energies being the sum of a quadratic form with Lipschitz coefficients, and a Hölder continuous linear term.With the help of those formulas we are able to carry out the full analysis of the regularity of free-boundary points following the approaches by Caffarelli (J Fourier Anal Appl 4(4–5), 383–402, 1998), Monneau (J Geom Anal 13(2), 359–389, 2003), and Weiss (Invent Math 138(1), 23–50, 1999).
Focardi, M.; Gelli, MARIA STELLA; Spadaro, E.
File in questo prodotto:
File Dimensione Formato  
10.1007_s00526-015-0835-0.pdf

solo utenti autorizzati

Descrizione: Articolo principale
Tipologia: Versione finale editoriale
Licenza: Importato da Ugov Ricerca - Accesso privato/ristretto
Dimensione 954.85 kB
Formato Adobe PDF
954.85 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
1306.2127.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 311.91 kB
Formato Adobe PDF
311.91 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11568/775426
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 14
  • ???jsp.display-item.citation.isi??? 12
social impact